# SDR SWAA2022031465319

- Difficulty date: January 30, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24L STA 540 FWD CARGO COMPARTMENT 2022-67661 / [01] TOOL USED DIGITAL CALIPER P/N: DIGITAL 150 S/N:AE-412601 DUE DATE: 31-MAY-22;[02] ULTRASONIC THICKNESS GAGE USED P/N: 45 MG S/N: 130066401 DUE DATE: 17-JUN-22.;[03] TOOL USED PN NORTEC 600D SN 200048001 DUE DATE 24-FEB-22;[04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 24L STA 540 FWD CARGO COMPARTMENT IAW B737-700 53-00-03-2R-1 REPAIR 1 FIGURE 207 MATERIAL USED P/N: 7075T0/0.045? PO:2021-177987; 7075T0/0.050? PO: 2021-139514 SEE INDIVIDUAL SING-OFF STEP BELOW.;[06] PERFORMED PERMANENT REPAIR ON STRINGER 24L STA 540 FWD CARGO COMPARTMENT IAW B737-700 53-00-03-2R-1 REPAIR 1 FIGURE 207 MATERIAL USED P/N: 7075T0/0.045? PO:2021-177987; 7075T0/0.050? PO: 2021-139514 SEE INDIVIDUAL SING-OFF STEP BELOW RII
